# SDR UPS07550369

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A TWELVE LAMPS INOP IN EMERGENCY LIGHT.  RELAMPED THE EMERGENCY LIGHT ASSEMBLY PER MM 33-51-01-20.
